Alert archive / Texas / Gale Warnings in 2014

Gale Warning 10, NWS Brownsville, TX

April 13, 2014

NWS Brownsville, TX issued this gale warning at Apr 13, 2014, 3:33 PM CDT. It took effect at Apr 14, 2014, 3:00 PM CDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2014, 3:33 PM CDT (20:33 UTC)
In effect from
Apr 14, 2014, 3:00 PM CDT
Expired
Apr 15, 2014, 10:00 AM CDT
In force
19 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WHUS74 KBRO 132033
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
333 PM CDT SUN APR 13 2014

...STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT MONDAY
AFTERNOON THROUGH TUESDAY MORNING...

.A STRONG COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS GULF WATERS
MONDAY AFTERNOON. IN THE WAKE OF THE FRONT STRONG NORTH WINDS WILL
SPREAD ACROSS THE LOWER TEXAS BAY AND GULF WATERS. THESE STRONG
NORTH WINDS WILL PERSIST THROUGH TUESDAY MORNING. THE WINDS WILL THEN
START TO DIMINISH TUESDAY AFTERNOON AND EVENING.

GMZ150-155-170-175-140500-
/O.UPG.KBRO.GL.A.0004.140414T2100Z-140415T1800Z/
/O.NEW.KBRO.GL.W.0010.140414T2000Z-140415T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
333 PM CDT SUN APR 13 2014

...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 10 AM CDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS FROM 25 TO 35 KNOTS WITH HIGHER GUSTS
  STARTING LATE MONDAY AFTERNOON AND CONTINUING THROUGH TUESDAY
  MORNING.

* SEAS: SEAS WILL BUILD INTO THE 6 TO 8 FOOT RANGE MONDAY EVENING
  REACHING INTO THE 9 TO 12 FOOT RANGE TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-140500-
/O.NEW.KBRO.SI.Y.0033.140414T1900Z-140415T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
333 PM CDT SUN APR 13 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM MONDAY TO
10 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 2 PM MONDAY TO
10 AM CDT TUESDAY. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS POSSIBLE. BAY WATERS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
000 
WHUS74 KBRO 140508
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1208 AM CDT MON APR 14 2014

...STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT THIS
AFTERNOON AFTERNOON THROUGH TUESDAY MORNING...

.A STRONG COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS GULF
WATERS THIS AFTERNOON. IN THE WAKE OF THE FRONT STRONG NORTH
WINDS WILL SPREAD ACROSS THE LOWER TEXAS BAY AND GULF WATERS.
THESE STRONG NORTH WINDS WILL PERSIST THROUGH TUESDAY MORNING. THE
WINDS WILL THEN START TO DIMINISH TUESDAY AFTERNOON AND EVENING.

GMZ150-155-170-175-141315-
/O.CON.KBRO.GL.W.0010.140414T2000Z-140415T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1208 AM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 AM CDT TUESDAY. 

* WINDS: NORTH WINDS FROM 25 TO 35 KNOTS WITH HIGHER GUSTS 
  STARTING LATE MONDAY AFTERNOON AND CONTINUING THROUGH TUESDAY 
  MORNING. 

* SEAS: SEAS WILL BUILD INTO THE 6 TO 8 FOOT RANGE MONDAY 
  EVENING REACHING INTO THE 9 TO 12 FOOT RANGE TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-141315-
/O.CON.KBRO.SI.Y.0033.140414T1900Z-140415T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1208 AM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 10 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 10 AM CDT TUESDAY. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS POSSIBLE. BAY WATERS WILL BE 
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
343 
WHUS74 KBRO 141116
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
616 AM CDT MON APR 14 2014

...STRONG NORTHERLY WINDS WILL DEVELOP BEHIND A COLD FRONT THIS
AFTERNOON AFTERNOON THROUGH TUESDAY MORNING...

.A STRONG COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS GULF
WATERS THIS AFTERNOON. IN THE WAKE OF THE FRONT STRONG NORTH
WINDS WILL SPREAD ACROSS THE LOWER TEXAS BAY AND GULF WATERS.
THESE STRONG NORTH WINDS WILL PERSIST THROUGH TUESDAY MORNING.
THE WINDS WILL THEN START TO DIMINISH TUESDAY AFTERNOON AND
EVENING.

GMZ130-132-135-142100-
/O.UPG.KBRO.SI.Y.0033.140414T1900Z-140415T1500Z/
/O.EXA.KBRO.GL.W.0010.140414T2000Z-140415T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
616 AM CDT MON APR 14 2014

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM
CDT TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN
EFFECT. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS 35 KNOTS
  OR HIGHER. BAY WATERS WILL BE VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ150-155-170-175-142100-
/O.CON.KBRO.GL.W.0010.140414T2000Z-140415T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
616 AM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 AM CDT TUESDAY. 

* WINDS: NORTH WINDS FROM 25 TO 35 KNOTS WITH HIGHER GUSTS 
  STARTING LATE MONDAY AFTERNOON AND CONTINUING THROUGH TUESDAY 
  MORNING. 

* SEAS: SEAS WILL BUILD INTO THE 6 TO 8 FOOT RANGE MONDAY 
  EVENING REACHING INTO THE 9 TO 12 FOOT RANGE TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
104 
WHUS74 KBRO 141835
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
135 PM CDT MON APR 14 2014

...STRONG NORTHERLY WINDS SURGING ACROSS THE LOWER TEXAS COAST...

.A STRONG COLD FRONT IS MOVING ACROSS THE LOWER TEXAS COAST THIS
AFTERNOON. A SUDDEN INCREASE IN NORTHWEST WINDS WILL ACCOMPANY THE
FRONT AND PERSIST THROUGH TUESDAY MORNING. WIND SPEEDS WILL START
TO DIMINISH TUESDAY AFTERNOON AND EVENING.

GMZ130-132-135-150-155-170-175-150245-
/O.CON.KBRO.GL.W.0010.140414T2000Z-140415T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
135 PM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. 

* WINDS: NORTH WINDS 25 TO 35 KNOTS WITH FREQUENT GUSTS 40 KNOTS
  OR HIGHER. 

* SEAS: SEAS WILL INCREASE RAPIDLY TO 9 TO 12 FEET. BAY WATERS
  WILL BE VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

JGG
HTTP://WWW.WEATHER.GOV/RGV
365 
WHUS74 KBRO 150202
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
902 PM CDT MON APR 14 2014

...VERY STRONG NORTHERLY WINDS CONTINUE ACROSS THE LOWER TEXAS
COASTAL WATERS TONIGHT...

.SURFACE HIGH PRESSURE CONTINUES TO BUILD INTO THE WESTERN GULF OF
MEXICO IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH THE
COASTAL WATERS EARLIER TODAY. VERY STRONG WINDS WILL CONTINUE
OFFSHORE THE LOWER TEXAS COAST TONIGHT. WIND SPEEDS WILL START TO
DIMINISH TUESDAY.

GMZ130-132-135-151015-
/O.CAN.KBRO.GL.W.0010.000000T0000Z-140415T1500Z/
/O.NEW.KBRO.SI.Y.0034.140415T0202Z-140415T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
902 PM CDT MON APR 14 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM CDT
TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM CDT
TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS 20 TO 30 KNOTS. BAY WATERS WILL BE ROUGH
  TONIGHT THROUGH EARLY TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-151015-
/O.CON.KBRO.GL.W.0010.000000T0000Z-140415T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
902 PM CDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS 35 KNOTS
  OR HIGHER.

* SEAS: SEAS 10 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
795 
WHUS74 KBRO 150934
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
434 AM CDT TUE APR 15 2014

...ADVERSE MARINE CONDITIONS WILL PREVAIL ACROSS THE LOWER TEXAS
COASTAL WATERS TODAY...

.GALE CONDITIONS WILL CONTINUE ACROSS THE LOWER TEXAS GULF WATERS
AND STRONG WINDS WILL PERSIST ACROSS THE LAGUNA MADRE THROUGH LATE THIS
MORNING. WINDS WILL GRADUALLY DECREASE LATER THIS MORNING...HOWEVER
ADVERSE MARINE CONDITIONS WILL PREVAIL ACROSS THE COASTAL WATERS THROUGH
THIS AFTERNOON. MARINE CONDITIONS WILL IMPROVE TONIGHT AS SURFACE
HIGH PRESSURE SETTLES ACROSS THE WEST GULF.  

GMZ150-155-170-175-151500-
/O.CON.KBRO.GL.W.0010.000000T0000Z-140415T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
434 AM CDT TUE APR 15 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* WINDS: NORTH WINDS 30 TO 35 KNOTS WITH FREQUENT HIGHER GUSTS 35
  TO 40 KNOTS THROUGH LATE MORNING. WINDS WILL DECREASE TO 20 TO
  25 KNOTS LATE THIS MORNING AND AFTERNOON.

* SEAS: SEAS 10 TO 14 FEET THROUGH LATE MORNING. SEAS WILL SUBSIDE
  TO 6 TO 10 FEET LATE THIS MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

GMZ130-132-135-151500-
/O.CON.KBRO.SI.Y.0034.000000T0000Z-140415T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
434 AM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM
CDT THIS MORNING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 AM
CDT THIS MORNING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS THROUGH LATE MORNING. WINDS
  WILL DECREASE TO 15 TO 20 KNOTS LATE THIS MORNING AND AFTERNOON.
  ROUGH BAY WATERS BECOMING CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
609 
WHUS74 KBRO 151504
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1004 AM CDT TUE APR 15 2014

...MARINE CONDITIONS IMPROVING...

.WINDS ARE DECREASING OVER THE MARINE AREAS AS HIGH PRESSURE
SPREAD OVER THE AREA..

GMZ150-155-170-175-151800-
/O.EXP.KBRO.GL.W.0010.000000T0000Z-140415T1500Z/
/O.NEW.KBRO.SC.Y.0043.140415T1504Z-140415T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1004 AM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS 20 TO 30 KNOTS.

* SEAS: SEAS 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-151800-
/O.EXP.KBRO.SI.Y.0034.000000T0000Z-140415T1500Z/
/O.NEW.KBRO.SI.Y.0035.140415T1504Z-140415T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1004 AM CDT TUE APR 15 2014

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN
EFFECT. 

* WINDS: NORTH WINDS AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Apr 13, 1:57 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 13, 1:57 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
157 PM CDT SUN APR 13 2014

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...GOOD PLUME OF SOUTHERLY
MOISTURE FROM THE PACIFIC CONTINUES TO POUR EASTWARD INTO TEXAS THIS
AFTERNOON. LARGE-SCALE TROUGH CONTINUES TO PROGRESS EASTWARD ACROSS
THE US...WITH THE PLUME ON THE VERY SOUTHERN EDGE. THE NEXT COLD
FRONT IS RACING SOUTHWARD THROUGH THE TEXAS PANHANDLE ATTM AND WILL
CONTINUE ITS TREK TONIGHT AND TOMORROW. MORNING KBRO SOUNDING SHOWED
DEEP MOISTURE CONTINUES TO RACE NORTHWARD IN THE LOWER LEVELS...WITH
THE CAP AROUND 3500. DENSE CLOUD COVER WILL OCCUR AGAIN
TONIGHT...BUT SFC WINDS ARE EXPECTED TO REMAIN AROUND 10 KNOTS...SO
FOG FORMATION WILL BE TOUGH TO DEVELOP...EVEN WITH MOISTURE POOLING
AHEAD OF THE FRONT. THE FRONT ARRIVES TOMORROW AFTERNOON DURING PEAK
HEATING. MANY PIECES TRYING TO COME TOGETHER TO BRING THUNDERSTORM
ACTIVITY THIS FAR SOUTH. THE FRONT ITSELF WILL BRING A WELL-DEFINED
FOCUSING MECHANISM FOR LIFTING AT THE SFC. THE FRONT WILL ARRIVE MID
TO LATE AFTERNOON...SO SFC HEATING WILL BE AT A PEAK...ENHANCING SFC
INSTABILITY. MOST OF THE DYNAMICS ALOFT WILL BE WELL OFF TO THE
NORTHEAST INTO LOUISIANA BY THE TIME THE FRONT ARRIVES IN THE
AFTERNOON...SO INSTABILITY ALOFT WILL BE LOWER. MODELS ARE SHOWING
ELEVATED CAPE NUMBERS ABOVE 2000RIGHT ALONG THE COAST WHERE THE
FRONT REACHES THE COASTLINE THROUGH THE AFTERNOON. THE CONCERN IS
DRY AIR ENTRAINING FROM THE MIDLEVELS STRENGTHENING THE CAP. SOME
BRIEF WESTERLY FLOW FRO H7 TO H4 IS NOTED IN GFS DURING THE
AFTERNOON...STRENGTHENING THE CAP OUT WEST. THIS IS A REASONABLE
SOLUTION FOR OUR AREA THIS TIME OF YEAR...SO THE WESTERN VALLEY
COULD VERY WELL MISS OUT ON ANY RAINFALL /AGAIN/. WILL CONTINUE TO
SHOW SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ALONG THE
COAST...AND TAPERING BACK TO ISOLATED WEST OF US 281. DRIER AIR
ARRIVES TOMORROW EVENING...ENDING RAIN CHANCES AND ALLOWING TEMPS TO
FALL INTO THE UPPER 40S AND LOWER 50S BY DAWN TUESDAY.

LONG TERM /TUESDAY THROUGH SATURDAY/...STRONG HIGH PRESSURE WILL
RESIDE OVER SOUTH CENTRAL TEXAS TUESDAY...SUPPORTED BY A MID LEVEL
RIDGE UPSTREAM OVER THE SOUTHWEST. THIS HIGH PRESSURE WILL SHIFT
EAST AND THE RIDGE WILL FLATTEN ON TUESDAY...WITH MOSTLY SUNNY SKIES
AND MODERATE NORTH WINDS...AS WELL AS HIGH TEMPS IN THE 70S...10 TO
15 DEGREES BELOW NORMAL. QUIET WEATHER WILL CONTINUE TUESDAY NIGHT
WITH LIGHT WINDS AND LOW TEMPS IN THE 40S AND 50S...AGAIN 10 TO 15
DEGREES BELOW NORMAL. BY WEDNESDAY A MORE SEASONAL REGIME WILL SET
UP...WITH MODERATE SOUTHEAST WINDS...PARTLY CLOUDY SKIES AND HIGH
TEMPS RECOVERING SOMEWHAT BUT STILL A BIT BELOW NORMAL. MORE CLOUDS
WILL DEVELOP THURSDAY...BECOMING MOSTLY CLOUDY...AS MOISTURE FEEDS
ASHORE...WITH NEAR NORMAL TEMPERATURES OTHERWISE. LOOK FOR 80S
THURSDAY AND MID 60S THURSDAY NIGHT.

THE HERALDED FRONT WILL ARRIVE FRIDAY MORNING...WHOSE HIGH PRESSURE
AIR MASS HAD MOVED OUT OF CENTRAL CANADA AROUND MID WEEK. WINDS WILL
SHIFT TO NORTH WITH A CHANCE OF RAIN...BUT THERE WILL BE A LACK OF
UPPER SUPPORT...WITH MINIMAL CONSEQUENCES FOR THE CWA EXCEPT CLOUDY
SKIES AND A CHANCE OF LIGHT RAIN. AN EJECTING MID LEVEL TROUGH FROM
THE WEST...WITH SOME HELP FROM A SUBTROPICAL JET STREAK...COULD
IGNITE A FEW THUNDERSTORMS OVER THE SIERRA MADRE FRONT RANGE FRIDAY
NIGHT INTO SATURDAY AS IT LIFTS NORTHEAST ACROSS NEW MEXICO. SOME
INSTABILITY APPEARS TO CONTINUE SATURDAY NIGHT AND EVEN SUNDAY NIGHT
OVER THE MOUNTAINS. THE ABOVE IS PREDICATED ON THE CURRENT GFS RUN.
THE OLD ECMWF RUN IS MUCH WEAKER WITH ANY NEW AIR MASS BUT AMPLIFIES
THE CONVECTION AHEAD OF THE EJECTING TROUGH AND THEN KEEPS THE
TROUGH INVOLVED IN WEATHER MAKING WELL INTO THE WEEKEND. THE NEWER
ECMWF RUN JUST IN MATCHES A LITTLE BETTER WITH THE GFS.

&&

.MARINE...
TONIGHT THROUGH MONDAY EVENING...BREEZY CONDITIONS CONTINUE FOR THE
MARINE AREAS TODAY...AND SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH
SUNSET. WINDS WILL RELAX NEAR SHORE TONIGHT BUT REMAIN ELEVATED
AROUND 15 KNOTS FOR THE GULF WATERS OVERNIGHT. THE COLD FRONT IS THE
MAIN ISSUE TOMORROW. TIMING IS COMING OUT CONSISTENTLY FOR A LATE
AFTERNOON PASSAGE FOR THE MARINE ZONES. THE FRONT IS EXPECTED TO BE
ACCOMPANIED BY A SQUALL LINE WITH GUSTY NORTH WINDS AND OCCASIONAL
LIGHTNING. BEHIND THE FRONT...GUSTY NORTH WINDS WILL CONTINUE FOR
THE OVERNIGHT HOURS...WITH MORE FREQUENT GUSTS OF 35 KNOTS EXPECTED.
A GALE WATCH HAS BEEN HOISTED FOR THE GULF WATERS...WITH DEFINITE
SMALL CRAFT ADVISORIES FOR THE LAGUNA MADRE BEGINNING WITH FRONTAL
PASSAGE. BREEZY DUE NORTH WINDS WILL KICK SEAS UP TO 6 TO 10 FEET
OFFSHORE AND CAUSING ROUGH WATERS FOR THE LAGUNA MADRE.

TUESDAY THROUGH THURSDAY...STRONG HIGH PRESSURE WILL BUILD OVER THE
LOWER TEXAS COAST TUESDAY...WITH NORTH WINDS OF 25 KNOTS GUSTING TO
GALE FORCE AND WAVE HEIGHTS OF 10 FEET OFFSHORE. THE GRADIENT WILL
RELAX QUICKLY HOWEVER AS HIGH PRESSURE SHIFTS NORTHEAST AND PRESSURE
FALLS OCCUR OVER THE SOUTHERN HIGH PLAINS. SMALL CRAFT ADVISORY
CONDITIONS WILL END TUESDAY NIGHT WHILE WINDS VEER TO SOUTHEAST AND
SEAS LOWER. MODERATE SOUTHEAST WINDS AND SEAS WILL BE THE NORM ON
WEDNESDAY. HIGH PRESSURE FROM CANADA MOVING SOUTH OVER THE PLAINS
WILL STABILIZE THE PRESSURE GRADIENT BY FILLING IN A SOUTHERN PLAINS
STORM SYSTEM...MOVING INTO NORTH TEXAS WEDNESDAY NIGHT...WITH WIND
STRENGTH DECREASING OVER THE MARINE AREAS THURSDAY. THE FRONT COULD
REACH THE LOWER TEXAS COAST THURSDAY NIGHT OR FRIDAY MORNING...WITH
STRONG NORTH WINDS AND HIGHER SEAS ON FRIDAY...THOUGH THERE IS SOME
UNCERTAINTY IN THE MODELS AS TO THE EXTENT OF THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  73  85  53  63 /  10  40  30  10
BROWNSVILLE          73  87  52  65 /  10  40  30  10
HARLINGEN            72  88  50  67 /  10  40  30  10
MCALLEN              73  89  51  71 /  10  40  20  10
RIO GRANDE CITY      72  91  51  73 /  10  40  10  10
SOUTH PADRE ISLAND   72  79  55  61 /  10  40  30  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR
     GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

64/54/58
Hazardous weather outlook, Apr 13, 5:20 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR TEXT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
520 AM CDT SUN APR 13 2014

TXZ248>257-132200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
520 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED ON AREA BEACHES FOR
THE REST OF THIS WEEKEND AND FOR MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-132200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
520 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL SWEEP THROUGH THE REGION ON MONDAY...BRINGING
MODERATE TO STRONG NORTH WINDS TO THE AREA. SMALL CRAFT ADVISORIES
WILL BE POSSIBLE FOR THE BAY AND GULF WATERS FROM MONDAY NIGHT
THROUGH WEDNESDAY MORNING. GALE FORCE CONDITIONS MAY BE POSSIBLE
MONDAY NIGHT THROUGH EARLY TUESDAY MORNING. A GALE WATCH IS IN
EFFECT FOR THE LOWER TEXAS GULF WATERS FROM MONDAY AFTERNOON THROUGH
MIDDAY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:35 AM CDTGale WatchBRO11 hr
Apr 13, 3:33 PM CDTSmall Craft Advisory for WindsBRO15 hr

Nearby

Gale Warnings in Texas, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.